MathSciNet Relay Station
MathSciNet bibliographic data
MR1227553 57R45 (58C27)
Sakuma, Kazuhiro On special generic maps of simply connected $2n$-manifolds into $\bold R^3$. Topology Appl. 50 (1993), no. 3, 249–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement